I had hives for eight years as a child growing up in Northern California. When I moved to Masschusetts for college, they went away. And they stayed away until 2005, when they returned. I have had them since then. Except, after I was on Zyrtek, Singulair, Zantac (H2 receptor) and Doxepin...then later Hydroxcicine...I found, though trial and error, that if I had one Zyrtek in the morning and three of this digestive supplement Vitalzyme X, then I didn't have them. If I missed a day with one of these two substances, they would come back.
This summer, somehow the combination stopped working. They did change the Vitalzyme formula from X to XE but I don't know the reason; taking it doesn't work any more. So I'm back on the heavy anti-histamine regiment including Zyrtek and Hydroxicine. My doctor wants me to go on steroids but I remember clearly that when I came off steroids, then my hives were worse than ever.
I have them everyday, all over including my face. Luckily, they plague my lips but rarely my breathing. Does anyone see a common thread? Like having Diabetes (Type II), eating heavy proteins, eating wheat (Celiac-like some mentioned), not eating wheat, heavy exercise, no exercise, having had liposuction, any common thread?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?